# SDR CKSA98547

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B0655617
- Condition: Corroded
- Location: Bs 640-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT SEC 41, UPPER DECK ZONE 200, STA 540 TO 600, WL308, RBL46 CORRODED.  REF TASK CARD NR ASA CKF-A-042 ITEM 1 AND 2.  REPAIRED PER SUPPLEMENTAL SHEET NR 1.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-01.
